# SDR BSYA2009056

- Difficulty date: November 5, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N104AN
- Make and model: Cessna 208B
- Aircraft serial: 0918
- Aircraft time: 8,780 hours, 8,182 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Switch
- Part number: MS25307312
- Condition: Burned
- Location: Prop Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM AVP TO MDT HAD SMOKE IN COCKPIT AFTER TURNING ON PROP HEAT SWITCH, THEN TURNED ON ALL ELECTRICAL POWER.  AFTER A FEW MINUTES, TURNED POWER BACK ON, ALL WAS GOOD WITH PROP HEAT SWITCH LEFT OFF.  AFTER LANDING IN MDT MAINTENANCE FOUND A BURNT SWITCH, MEL'D PROP.  DE-ICE SYSTEM AND FLEW BACK TO AVP, INSTALLED A NEW SWITCH, OPS CHECKS GOOD.
